Пожертвування 15 вересня 2024 – 1 жовтня 2024 Про збір коштів

Volume 106; Issue 2

Acta Applicandae Mathematicae

Volume 106; Issue 2
1

The Order Completion Method for Systems of Nonlinear PDEs Revisited

Рік:
2009
Мова:
english
Файл:
PDF, 536 KB
english, 2009
2

Large Deviation Principles for Moving Average Processes of Real Stationary Sequences

Рік:
2009
Мова:
english
Файл:
PDF, 266 KB
english, 2009
3

Weak Quantum Enveloping Algebras of Borcherds Superalgebras

Рік:
2009
Мова:
english
Файл:
PDF, 364 KB
english, 2009
4

American Options under Proportional Transaction Costs: Pricing, Hedging and Stopping Algorithms for

Рік:
2009
Мова:
english
Файл:
PDF, 746 KB
english, 2009
5

Some Remarks on a Class of Nonuniformly Elliptic Equations ofp-Laplacian Type

Рік:
2009
Мова:
english
Файл:
PDF, 337 KB
english, 2009
7

Asymptotic Properties of Stochastic Functional Kolmogorov-Type System

Рік:
2009
Мова:
english
Файл:
PDF, 335 KB
english, 2009
8

Multiple positive solutions for time scale boundary value problems on infinite intervals

Рік:
2009
Мова:
english
Файл:
PDF, 293 KB
english, 2009
9

Functional Law for the Anticipating Ornstein-Uhlenbeck Process

Рік:
2009
Мова:
english
Файл:
PDF, 177 KB
english, 2009
10

Control the Fibre Orientation Distribution at

Рік:
2009
Мова:
english
Файл:
PDF, 452 KB
english, 2009
11

On the Reverse Wiener Indices of Unicyclic Graphs

Рік:
2009
Мова:
english
Файл:
PDF, 404 KB
english, 2009
12

Spatial Stability for the Quasi-Static Problem in

Рік:
2009
Мова:
english
Файл:
PDF, 335 KB
english, 2009